# SDR IPXA2023052387474

- Difficulty date: May 23, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N633UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65774
- Aircraft time: 4,595 hours, 717 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Part number: NA
- Part serial: NA
- Condition: Warning Message
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"DOOR F/D OVHD" EICAS ADVISORY MSG ON TAKEOFF ROLL, CLEARED AT 5000FT ADJUST CREW COMPARTMENT OVHD HATCH THEN ADVISORY MSG CLEARED PER FIM 52-50-00-810-801. A/C OK TO SVC.
